English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Conference Paper

Less is More: Non-renormalization Theorems from Lower Dimensional Superspace

MPS-Authors

Kovacs,  Stefano
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Kulik,  Bogdan
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

0409091.pdf
(Preprint), 132KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Guralnik, Z., Kovacs, S., & Kulik, B. (2005). Less is More: Non-renormalization Theorems from Lower Dimensional Superspace. International Journal of Modern Physics A, 20(19), 4546-4553.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-4FFE-C
Abstract
We discuss a new class of non-renormalization theorems in N=4 and N=2 Super-Yang-Mills theory, obtained by using a superspace which makes a lower dimensional subgroup of the full supersymmetry manifest. Certain Wilson loops (and Wilson lines) belong to the chiral ring of the lower dimensional supersymmetry algebra, and their expectation values can be computed exactly.